# SDR 06FDEA04145

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 227-227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FWD LOWER FUSELAGE BLENDED OUT OF LIMITS REF SNRM N00292 AT STA 226 13 INCH BELOW STR 26L.  CUT OUT DAMAGED AREA, VERIFIED MATERIAL.  FABRICATED DOUBLER, ALODINED, PRIMED, PAINTED, EDGE SEALED   DOUBLER.  REF SRM 53-30-3, AND SRM 51-10-7 FIG 13A PG 74C-74F.
